# SDR F3LA200800603

- Difficulty date: September 3, 2008
- Submitted: October 6, 2008
- Operation: Air carrier
- Aircraft: N929FR
- Make and model: Airbus A319-111
- Aircraft serial: 2240
- Aircraft time: 15,674 hours, 7,553 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Part number: D57745013
- Condition: Damaged
- Location: Rt Wing Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF: NOT ROUTINE C050745. DURING C3 C-CHECK, INSPECTION FOUND DAMAGE ON THE RT NR (2) SPOILER ANTI-ROTATION WEB. MAINT MACHINED AREA, FABRICATED REINFORCING PLATE AND PROTECTED AREA IAW ENGINEERING AUTHORIZATION NR A9-57R-30610. UPON COMPLETION OF THE REPAIR, IT WAS INSPECTED AND FOUND ACCEPTABLE.  (K)
